# SDR UIEA2020021100233

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,322 hours, 19,240 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Condition: Not Seated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP ILLUMINATED IN FLIGHT.( PERFORMED BITE OF RT PACK TEMP CONTROLLER, FAULTED RT RAM AIR INLET ACTUATOR, RE-SEATED RT TEMP CONTROL PC M864. PERFORMED RESET PROCEDURE, FAULT CLEARED IAW AMM 21-51-00-705-001. )
